MathSciNet Relay Station
MathSciNet bibliographic data
MR461270 50B30
Conway, J. H.; Coxeter, H. S. M. Triangulated polygons and frieze patterns. Math. Gaz. 57 (1973), no. 401, 175–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement